# SDR 9604559152

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 199
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A .375 INCH CRACK IN THE FORWARD ENTRY DOOR JAMB FS 199 AT THE 5TH STOP HOLE FROM THE BOTTOM.  REPAIRED JAMB SKIN (P/N 5911406-59) PER EA 91-109374.
